# SDR DALA2021033101902

- Difficulty date: March 30, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 67,242 hours, 30,881 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bearing
- Condition: Corroded
- Location: Nacelle Spigot
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 CORROSION SPIGOT BALL JOINT BEARING ON RT PYLON.  CORRECTIVE ACTION: REPLACED IAW A320 FAM SRM 54-51-41.
